MathSciNet Relay Station
MathSciNet bibliographic data
MR2476686 (2010h:35035) 35B65 (35Dxx 35F20 45K05 76P05 82C40)
Morimoto, Yoshinori; Ukai, Seiji; Xu, Chao-Jiang; Yang, Tong Regularity of solutions to the spatially homogeneous Boltzmann equation without angular cutoff. Discrete Contin. Dyn. Syst. 24 (2009), no. 1, 187–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement